Couldn't find what you looking for?

TRY OUR SEARCH!


I was diagnosed with multiple sclerosis and my doctor has prescribed me Tysabri. I know Tysabri is a dangerous med, not something to play with. Last night, somehow, I took the overdose, an extra injection. Forgot that I`ve already took one. What happens if I overdose? More, I have become sensitive to injuries and I bleed like nothing. Is that just one of MS symptoms?

Loading...


Hi. I have Multiple Sclerosis and also was prescribed with Tysabri. Never heard that one can bleed due to MS. Don`t you know anything about your condition? You should. Anyway, symptoms of Tysabri overdose remain unknown, but you should go to your doctor, like this minute. Tysabri can lower your blood cells, making it easier for you to bleed from an injury. Also, Tysabri makes you more sensitive, so stay away from people with cold, flu or some other viral infection.
Reply

Loading...

tysabri is not an injection that a patient does on his/her own. it is an infusion that is done at a doctor's office so i'm not sure why you think you are injecting yourself with tysabri. are you sure you aren't taking avonex, rebif, betaseron, or copaxone? i think you should check your medication and repost your question.
Reply

Loading...

Last time I went to the doctor's in November he told me that this medication had just been put back on the market, it had been taken off because it caused people brain infections. I also learned that the medication is fatal when used along with avonnex and that is the reason why it was so deadly. Also, the medication is new, and it isn't prescribed. You take it via IV once a month at the hospital.
Reply

Loading...

Hello...this is for everyone who has concerns about Tysabri. It is definately not for everyone and I have only had one treatment with another on the way in a week. I am looking forward to it and don't worry about all the things that could happen. I just focus on myself getting better with my mobility. After the first 3 days I saw improvement with my ability to drive further and faster. I wanted to share with everyone that I am a big fan of a man on YouTube named...Vern Beachy. He has been an inspiration to me and still is. He is what keeps me positive about this medicine. I feel if we worry about what could happen then it won't happen just be positive and tell yourself things will get better. This man was in a wheel chair and has been on Tysabri for 5 yrs and doing great. Please check him out. He walks fine now and is doing great. I ho pe he can be an inspiration to all of  you as well. :)
Reply

Loading...